Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 27, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Nov 27, 2011, 9:55 AM EST for Sevier County, Tennessee. It took effect at Nov 28, 2011, 10:44 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 27, 2011, 9:55 AM EST (14:55 UTC)
- In effect from
- Nov 28, 2011, 10:44 PM EST
- Expired
- Nov 28, 2011, 8:36 PM EST
- In force
- Issued by
- NWS Morristown, TN
- Flood severity
- Moderate
County Sevier County, TN
The radar
The Knoxville radar (KMRX), 44 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Pigeon River above Sevierville (SEVT1).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03470000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
186 WGUS44 KMRX 271455 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MORRISTOWN, TN 955 AM EST SUN NOV 27 2011 ...THE NATIONAL WEATHER SERVICE IN MORRISTOWN, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN AFFECTING SEVIER COUNTY HEAVY RAINFALL EXPECTED TO DEVELOP OVER THE MOUNTAINS OF WESTERN NORTH CAROLINA AND EAST TENNESSEE LATER TODAY THROUGH MONDAY NIGHT WILL CAUSE THE LITTLE PIGEON RIVER TO RISE ABOVE FLOOD STAGE BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC155-280455- /O.NEW.KMRX.FL.W.0027.111128T2138Z-111130T0642Z/ /SEVT1.2.ER.111128T2138Z.111129T1200Z.111130T0042Z.NO/ 955 AM EST SUN NOV 27 2011 THE NATIONAL WEATHER SERVICE IN MORRISTOWN, TN HAS ISSUED A * FLOOD WARNING FOR THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN. * FROM MONDAY AFTERNOON UNTIL LATE TUESDAY NIGHT. * AT 9:30 AM SUNDAY THE STAGE WAS 2.3 FEET AND RISING. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. $$
5 follow-up statements
376 WGUS84 KMRX 280116 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 816 PM EST SUN NOV 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN AFFECTING SEVIER COUNTY PIGEON RIVER AT NEWPORT TN AFFECTING COCKE COUNTY HEAVY RAINFALL IS EXPECTED TO DEVELOP OVER THE MOUNTAINS OF WESTERN NORTH CAROLINA OVERNIGHT THROUGH MONDAY NIGHT. THIS WILL CAUSE THE THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE...AND THE PIGEON RIVER AT NEWPORT TO RISE ABOVE FLOOD STAGE BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC155-280716- /O.EXT.KMRX.FL.W.0027.111128T2029Z-111129T2338Z/ /SEVT1.2.ER.111128T2029Z.111129T0600Z.111129T1738Z.NO/ 816 PM EST SUN NOV 27 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN. * FROM TOMORROW AFTERNOON UNTIL TUESDAY EVENING. * AT 07:30 PM SUNDAY THE STAGE WAS 2.2 FEET. * FLOOD STAGE IS 11.0 FEET. * NONFLOOD FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. $$ TNC029-280716- /O.EXT.KMRX.FL.W.0026.111128T2152Z-111130T0316Z/ /NEPT1.1.ER.111128T2152Z.111129T0600Z.111129T2116Z.NO/ 816 PM EST SUN NOV 27 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE PIGEON RIVER AT NEWPORT TN. * FROM TOMORROW AFTERNOON UNTIL TUESDAY EVENING. * AT 07:00 PM SUNDAY THE STAGE WAS 4.7 FEET. * FLOOD STAGE IS 8.0 FEET. * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 9.5 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 8.0 FEET...MINOR FLOODING OCCURS DOWNSTREAM FROM GAGE ON HIGHWAY 25/70 AND IN THE COMMUNITY OF EDWINA. JIMTOWN ROAD MAY BE AFFECTED. $$
614 WGUS84 KMRX 280452 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 1152 PM EST SUN NOV 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN AFFECTING SEVIER COUNTY PIGEON RIVER AT NEWPORT TN AFFECTING COCKE COUNTY HEAVY RAINFALL IS EXPECTED TO DEVELOP OVER THE MOUNTAINS OF WESTERN NORTH CAROLINA OVERNIGHT THROUGH MONDAY NIGHT. THIS WILL CAUSE THE THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE...AND THE PIGEON RIVER AT NEWPORT TO RISE ABOVE FLOOD STAGE BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC155-281052- /O.CON.KMRX.FL.W.0027.111128T2029Z-111129T2338Z/ /SEVT1.2.ER.111128T2029Z.111129T0600Z.111129T1738Z.NO/ 1152 PM EST SUN NOV 27 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN. * FROM MONDAY AFTERNOON UNTIL TUESDAY EVENING. * AT 11:30 PM SUNDAY THE STAGE WAS 2.2 FEET. * FLOOD STAGE IS 11.0 FEET. * NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. $$ TNC029-281052- /O.CON.KMRX.FL.W.0026.111128T2152Z-111130T0316Z/ /NEPT1.1.ER.111128T2152Z.111129T0600Z.111129T2116Z.NO/ 1152 PM EST SUN NOV 27 2011 THE FLOOD WARNING CONTINUES FOR THE PIGEON RIVER AT NEWPORT TN. * FROM MONDAY AFTERNOON UNTIL TUESDAY EVENING. * AT 11:00 PM SUNDAY THE STAGE WAS 4.7 FEET. * FLOOD STAGE IS 8.0 FEET. * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 9.5 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 8.0 FEET...MINOR FLOODING OCCURS DOWNSTREAM FROM GAGE ON HIGHWAY 25/70 AND IN THE COMMUNITY OF EDWINA. JIMTOWN ROAD MAY BE AFFECTED. $$
056 WGUS84 KMRX 281030 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 530 AM EST MON NOV 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN AFFECTING SEVIER COUNTY PIGEON RIVER AT NEWPORT TN AFFECTING COCKE COUNTY HEAVY RAINFALL IS EXPECTED OVER THE MOUNTAINS OF WESTERN NORTH CAROLINA THROUGH TONIGHT. THIS IS EXPECTED TO CAUSE THE THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE...AND THE PIGEON RIVER AT NEWPORT TO RISE ABOVE FLOOD STAGE BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC155-281630- /O.CON.KMRX.FL.W.0027.111128T2029Z-111129T2338Z/ /SEVT1.2.ER.111128T2029Z.111129T0600Z.111129T1738Z.NO/ 530 AM EST MON NOV 28 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN. * FROM LATE THIS AFTERNOON UNTIL TUESDAY EVENING. * AT 04:30 AM MONDAY THE STAGE WAS 2.2 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. $$ TNC029-281630- /O.CON.KMRX.FL.W.0026.111128T2152Z-111130T0316Z/ /NEPT1.1.ER.111128T2152Z.111129T0600Z.111129T2116Z.NO/ 530 AM EST MON NOV 28 2011 THE FLOOD WARNING CONTINUES FOR THE PIGEON RIVER AT NEWPORT TN. * FROM LATE THIS AFTERNOON UNTIL TUESDAY EVENING. * AT 05:00 AM MONDAY THE STAGE WAS 3.3 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 9.5 FEET BY EARLY TUESDAY MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 8.0 FEET...MINOR FLOODING OCCURS DOWNSTREAM FROM GAGE ON HIGHWAY 25/70 AND IN THE COMMUNITY OF EDWINA. JIMTOWN ROAD MAY BE AFFECTED. $$
318 WGUS84 KMRX 281647 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 1147 AM EST MON NOV 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN AFFECTING SEVIER COUNTY PIGEON RIVER AT NEWPORT TN AFFECTING COCKE COUNTY SEVERAL INCHES OF RAIN HAVE FALLEN OR ARE EXPECTED TO FALL TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC155-282247- /O.EXT.KMRX.FL.W.0027.111129T0344Z-111130T0230Z/ /SEVT1.2.ER.111129T0344Z.111129T1200Z.111129T2030Z.NO/ 1147 AM EST MON NOV 28 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN. * FROM TONIGHT UNTIL TUESDAY EVENING. * AT 11:30 AM MONDAY THE STAGE WAS 2.5 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 15.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. $$ TNC029-282247- /O.EXT.KMRX.FL.W.0026.111129T0848Z-111130T1600Z/ /NEPT1.1.ER.111129T0848Z.111129T1800Z.111130T1000Z.NO/ 1147 AM EST MON NOV 28 2011 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE PIGEON RIVER AT NEWPORT TN. * FROM EARLY TUESDAY UNTIL WEDNESDAY MORNING. * AT 11:00 AM MONDAY THE STAGE WAS 2.5 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE TO RISE TO NEAR 9.5 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 8.0 FEET...MINOR FLOODING OCCURS DOWNSTREAM FROM GAGE ON HIGHWAY 25/70 AND IN THE COMMUNITY OF EDWINA. JIMTOWN ROAD MAY BE AFFECTED. $$
789 WGUS84 KMRX 290136 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 836 PM EST MON NOV 28 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS ... LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN AFFECTING SEVIER COUNTY THE FLOOD WARNING ISSUED EARLIER FOR THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE HAS BEEN CANCELLED...DUE TO LESS THAN EXPECTED RAINFALL. FLOODING IS NO LONGER EXPECTED TO OCCUR BASED ON UPDATED RAINFALL ESTIMATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC155-290206- /O.CAN.KMRX.FL.W.0027.000000T0000Z-111130T0230Z/ /SEVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 836 PM EST MON NOV 28 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE PIGEON RIVER ABOVE SEVIERVILLE TN. * AT 07:30 PM MONDAY THE STAGE WAS 4.2 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS FORECAST TO REMAIN BELOW FLOOD STAGE RISING ONLY TO AROUND 7.0 FEET BY 7 AM EST TUESDAY. $$ TG
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Nov 27, 9:36 AM EST, 19 minutes earlier.
Area forecast discussion, Nov 27, 9:36 AM EST, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
936 AM EST SUN NOV 27 2011
.DISCUSSION...AREA REPORTS ARE DEPICTING WIND ADVISORY CRITERIA
WINDS ACROSS THE CENTRAL AND SOUTHERN MOUNTAINS AND FOOTHILLS.
MODELS SHOW CONTINUED TIGHT PRESSURE GRADIENTS THROUGH THE DAY AND
INTO TONIGHT AND MONDAY. HAVE ISSUED A WINDY ADVISORY FOR
TODAY...BUT WILL LIKELY HAVE TO EXTEND IT THROUGH MONDAY. IN
ADDITION...BACKING WINDS TO MORE OF A SOUTHEAST COMPONENT FOR
MONDAY AND INCREASED WINDS MAY WARRANT A HIGH WIND WATCH FOR THE
MOUNTAINS AND FOOTHILLS TOMORROW.
DOWNSLOPE WINDS INTO THE NORTHERN AND CENTRAL VALLEY HAVE ALLOWED
TEMPERATURES TO WARM TO NEAR FORECASTED HIGHS...SO HAVE RAISED MAX
FOR TODAY.
CURRENT FLOOD WATCH CONFIGURATION LOOKS GOOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 66 50 55 38 46 / 100 100 100 60 40
KNOXVILLE MCGHEE TYSON AIRPORT, TN 71 51 60 39 47 / 60 100 100 80 40
OAK RIDGE, TN 66 49 56 39 46 / 70 100 100 80 40
TRI CITIES AIRPORT, TN 69 49 64 43 46 / 30 70 90 100 60
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH FROM 5 PM EST THIS AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: CHEROKEE...CLAY.
TN...FLOOD WATCH FROM 5 PM EST /4 PM CST/ THIS AFTERNOON THROUGH
MONDAY EVENING FOR THE FOLLOWING ZONES: ANDERSON...
BLEDSOE...BLOUNT SMOKY MOUNTAINS...BRADLEY...CAMPBELL...
COCKE SMOKY MOUNTAINS...EAST POLK...HAMILTON...JEFFERSON...
KNOX...LOUDON...MARION...MCMINN...MEIGS...MORGAN...NW
BLOUNT...NORTH SEVIER...NORTHWEST COCKE...NORTHWEST
MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SEVIER
SMOKY MOUNTAINS...SOUTHEAST MONROE...WEST POLK.
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
MCMINN...NW BLOUNT...NORTH SEVIER...NORTHWEST COCKE...
NORTHWEST GREENE...NORTHWEST MONROE...SEVIER SMOKY
MOUNTAINS...SOUTHEAST GREENE...SOUTHEAST MONROE.
VA...NONE.
&&Hazardous weather outlook, Nov 27, 5:06 AM EST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 506 AM EST SUN NOV 27 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-281015- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 506 AM EST SUN NOV 27 2011 /406 AM CST SUN NOV 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... A SLOW MOVING LOW PRESSURE SYSTEM WILL BRING RAIN TO THE AREA...WITH HEAVY RAINFALL POSSIBLE. THIS MAY RESULT IN SOME FLOODING LATE THIS AFTERNOON AND TONIGHT...MAINLY ACROSS SOUTHERN AND CENTRAL PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG...GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE ACROSS THE HIGHER TERRAIN ON MONDAY AS A LOW PRESSURE AREA DEEPENS ALONG A COLD FRONT MOVING INTO THE TENNESSEE VALLEY WHILE SHIFTING SLOWLY NORTH INTO THE OHIO VALLEY MONDAY NIGHT. DUE TO THE SLOW MOVEMENT OF THIS RATHER STRONG STORM SYSTEM...HEAVY RAINFALL WILL CONTINUE DURING THE DAY MONDAY ACROSS THE CUMBERLAND PLATEAU...CENTRAL AND SOUTHERN TENNESSEE VALLEY...SOUTHEAST TENNESSEE MOUNTAINS AND SOUTHWEST NORTH CAROLINA. THE EXTENDED PERIOD OF MODERATE TO HEAVY RAIN MAY CAUSE SOME LOCALIZED FLOODING IN THESE AREAS ON MONDAY. ALSO...SNOW SHOWERS WILL BE POSSIBLE LATE MONDAY NIGHT ACROSS THE HIGHEST ELEVATIONS OF THE SMOKY MOUNTAINS AS COLDER AIR SPILLS INTO THE REGION. SNOW WILL BE POSSIBLE DURING THE DAY TUESDAY AT HIGHER ELEVATIONS IN EAST TENNESSEE...SOUTHWEST VIRGINIA AND SOUTHWEST NORTH CAROLINA. TEMPERATURES IN THE LOWER LEVELS OF THE ATMOSPHERE MAY BECOME COLD ENOUGH FOR SOME SNOW TO MIX WITH THE RAIN ACROSS THE LOWER ELEVATIONS LATER IN THE DAY TUESDAY INTO TUESDAY NIGHT. WHILE SOME LIGHT ACCUMULATION IS EXPECTED IN THE HIGHER TERRAIN...LITTLE IN THE WAY OF ACCUMULATION IS EXPECTED ELSEWHERE BECAUSE MUCH OF THE FROZEN PRECIPITATION WILL MELT AS IT FALLS. LIGHT ACCUMULATING SNOW MAY CONTINUE IN THE HIGHER TERRAIN WEDNESDAY MORNING BEFORE ENDING DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TO REPORT ANY HEAVY RAINFALL AMOUNTS THAT OCCUR THIS AFTERNOON THROUGH MONDAY.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 4:26 AM EST | Flood Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Cocke and 15 more | 42 hr |
| Nov 27, 9:26 AM EST | River Flood Warning | MRX | Cocke | 54 hr |
| Nov 27, 9:30 AM EST | Wind Advisory | MRX | Blount, Carter, Cocke, Greene, Johnson, McMinn and 4 more | 43 hr |
| Nov 27, 3:23 PM EST | High Wind Watch | MRX | Cocke | 13 hr |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.